# SDR UPS96205908

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corrosion
- Location: Fs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED FS 351 STA 19L, FRAME TEE STIFFENER HAS HEAVY CORROSION.  REMOVED AND FABRICATED AND INSTALLED FRAME TEE STIFFENER AT FS 351, STR 19L PER SRM 51-10-1 AND 51-30-2.
